# SDR SWIA2019071246051

- Difficulty date: July 12, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 28,275 hours, 18,245 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LDG GEAR DISAGREE DURING EXTENSION.  ALL THREE LANDING GEAR SHOWED UP AFTER GEAR WAS SELECTED DOWN.  GEAR DID EXTEND ABOUT 10 SECONDS LATER ALL THREE GEAR SHOWED GREEN.  HYD SYS 1,2 AND 3 SHOWED NORMAL INDICATIONS ON SYNOPTIC PAGE. (FLT#3880) CLOSED DEFERRED THE LANDING GEAR RETRACTION SYSTEM PER MEL.
